Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 60, NWS St. Louis, MO

April 13, 2009Randolph County, Illinois

NWS St. Louis, MO issued this river flood warning at Apr 13, 2009, 9:24 PM CDT for Randolph County, Illinois. It took effect at Apr 14, 2009, 10:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 13, 2009, 9:24 PM CDT (02:24 UTC)
In effect from
Apr 14, 2009, 10:00 AM CDT
Expired
Apr 17, 2009, 10:53 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Randolph County, IL

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Chester (CHSI2). The gauge peaked at 27.81 ft at Apr 15, 2009, 10:00 AM CDT.

actionminormoderate25303504/1404/1504/1604/1704/18
Action stage
25 ft
Minor stage
27 ft
Moderate stage
35 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 140224
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT MON APR 13 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 


  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF ONE INCH OF 
PRECIPITATION RECEIVED OVER THE PAST 36 TO 48 HOURS...IN ADDITION
TO PREVIOUS SPRING RAINS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC157-150224-
/O.NEW.KLSX.FL.W.0060.090414T1500Z-090418T0000Z/
/CHSI2.1.ER.090414T1500Z.090415T1800Z.090417T0000Z.NO/
924 PM CDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CHESTER.
* FROM TUESDAY MORNING TO FRIDAY EVENING.
* AT  9:00 PM MONDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 27.4 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/14  04/15  04/16  04/17  04/18

MISSISSIPPI RIVER
  CHESTER          27   26.52      26.9   27.3   27.2   26.6   25.6
7 follow-up statements
000 
WGUS83 KLSX 141655
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT TUE APR 14 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
 
  MISSISSIPPI RIVER AT

    GRAFTON
    CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF NORMAL SPRING RAINS INCLUDING 0.5
TO 1 INCH OF PRECIPITATION THE PAST 36 HOURS AND NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-151655-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-090419T1800Z/
/GRFI2.1.ER.090410T1230Z.090415T1200Z.090418T1800Z.NO/
1155 AM CDT TUE APR 14 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 11 AM TUESDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.2 FEET WEDNESDAY 
  MORNING.

$$

ILC157-151654-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-090419T0600Z/
/CHSI2.1.ER.090414T1000Z.090415T1800Z.090418T0600Z.NO/
1155 AM CDT TUE APR 14 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SATURDAY.
* AT 11 AM TUESDAY THE STAGE WAS 27.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.3 FEET FROM 
  WEDNESDAY INTO THURSDAY.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/15  04/16  04/17  04/18  04/19

MISSISSIPPI RIVER
  GRAFTON           18   19.09     19.2   19.0   18.6   18.1   17.7
  CHESTER           27   27.35     28.2   28.3   27.6   26.7   25.9
000 
WGUS83 KLSX 150230
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CDT TUE APR 14 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CHESTER
AND GRAFTON...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-160230-
/O.CON.KLSX.FL.W.0057.000000T0000Z-090419T1800Z/
/GRFI2.1.ER.090410T1230Z.090415T1200Z.090418T1800Z.NO/
930 PM CDT TUE APR 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM TUESDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 19.2 FEET TOMORROW MORNING. 
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

ILC157-160229-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-090418T2159Z/
/CHSI2.1.ER.090414T1000Z.090415T1800Z.090417T2159Z.NO/
930 PM CDT TUE APR 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM TUESDAY THE STAGE WAS 27.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 28.1 FEET TOMORROW 
  AFTERNOON.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/15  04/16  04/17  04/18  04/19

MISSISSIPPI RIVER
  GRAFTON          18   19.11      19.2   19.0   18.6   18.1   17.7
  CHESTER          27   27.63      28.0   28.1   27.4   26.4   25.5
000 
WGUS83 KLSX 151705
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT WED APR 15 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...

 
  MISSISSIPPI RIVER AT

    GRAFTON
    CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH OF PRECIPITATION THE 
PAST 60 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-161705-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-090419T0600Z/
/GRFI2.1.ER.090410T1230Z.090415T0700Z.090418T0600Z.NO/
1205 PM CDT WED APR 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SATURDAY NIGHT.
* AT 11 AM WEDNESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER CRESTED LAST EVENING AT 19.1 FEET AND SHOULD 
  FALL BELOW FLOOD STAGE FRIDAY NIGHT.

$$

ILC157-161704-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-090418T0300Z/
/CHSI2.1.ER.090414T1000Z.090415T1500Z.090417T0300Z.NO/
1205 PM CDT WED APR 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY.
* AT 11 AM WEDNESDAY THE STAGE WAS 27.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD FALL BELOW 
  FLOOD STAGE THURSDAY NIGHT.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/16  04/17  04/18  04/19  04/20

MISSISSIPPI RIVER
  GRAFTON           18   18.97     18.7   18.3   17.9   17.6   17.2
  CHESTER           27   27.63     27.5   26.7   25.7   24.7   23.9
000 
WGUS83 KLSX 160236
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT WED APR 15 2009


...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER... 


         AT GRAFTON AND CHESTER  


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-170236-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-090419T0000Z/
/GRFI2.1.ER.090410T1230Z.090415T0700Z.090418T0000Z.NO/
936 PM CDT WED APR 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM WEDNESDAY THE STAGE WAS 18.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.
* IMPACT...AT 16.2 FEET...FOR NAVIGATIONAL PURPOSES THROUGH ALTON 
  LOCK AND DAM CONTROL, THE CORPS WILL NOT ALLOW THE RIVER TO EXCEED 
  THIS LEVEL, IF AT ALL POSSIBLE.  ABOVE THIS LEVEL, WATER INUNDATES 
  LAND NOT OWNED BY THE USACE.


$$

ILC157-170235-
/O.CON.KLSX.FL.W.0060.000000T0000Z-090418T0300Z/
/CHSI2.1.ER.090414T1000Z.090415T1500Z.090417T0300Z.NO/
936 PM CDT WED APR 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM WEDNESDAY THE STAGE WAS 27.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA GOUNTAIN BLUFF LEVEE GATES ARE 
  CLOSED.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/16  04/17  04/18  04/19  04/20

MISSISSIPPI RIVER
  GRAFTON          18   18.82      18.6   18.2   17.8   17.5   17.1
  CHESTER          27   27.67      27.4   26.6   25.7   24.9   24.3
000 
WGUS83 KLSX 161621
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CDT THU APR 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...

 
  MISSISSIPPI RIVER AT

    GRAFTON
    CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH OF RAIN DURING
THE LAST PRECIPITATION EVENT..

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-171621-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-090418T1500Z/
/GRFI2.1.ER.090410T1230Z.090415T0700Z.090417T1500Z.NO/
1121 AM CDT THU APR 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SATURDAY MORNING.
* AT 11:00 AM THURSDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY LATE MORNING.

$$

ILC157-171620-
/O.CON.KLSX.FL.W.0060.000000T0000Z-090418T0300Z/
/CHSI2.1.ER.090414T1000Z.090415T1500Z.090417T0300Z.NO/
1121 AM CDT THU APR 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY EVENING.
* AT 11:00 AM THURSDAY THE STAGE WAS 27.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/17  04/18  04/19  04/20  04/21

MISSISSIPPI RIVER
  GRAFTON          18   18.52      18.1   17.6   17.3   16.9   16.6
  CHESTER          27   27.34      26.7   25.8   24.8   23.9   23.0
000 
WGUS83 KLSX 170236
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT THU APR 16 2009

...A FLOOD WARNING CONTINUES FOR POINTS ALONG MISSISSIPPI RIVER...
 
  
               CHESTER

               GRAFTON 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-180236-
/O.CON.KLSX.FL.W.0057.000000T0000Z-090418T1500Z/
/GRFI2.1.ER.090410T1230Z.090415T0700Z.090417T1500Z.NO/
936 PM CDT THU APR 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL FRIDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.
* IMPACT...AT 16.2 FEET...FOR NAVIGATIONAL PURPOSES THROUGH ALTON 
  LOCK AND DAM CONTROL, THE CORPS WILL NOT ALLOW THE RIVER TO EXCEED 
  THIS LEVEL, IF AT ALL POSSIBLE.  ABOVE THIS LEVEL, WATER INUNDATES 
  LAND NOT OWNED BY THE USACE.


$$

ILC157-180235-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-090418T0329Z/
/CHSI2.1.ER.090414T1000Z.090415T1500Z.090417T0329Z.NO/
936 PM CDT THU APR 16 2009

...FLOOD WARNING AHS BEEN EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL FRIDAY.
* AT 9 PM THURSDAY THE STAGE WAS 27.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA GOUNTAIN BLUFF LEVEE GATES ARE 
  CLOSED.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/17  04/18  04/19  04/20  04/21

MISSISSIPPI RIVER
  GRAFTON          18   18.31      18.1   17.7   17.3   17.0   16.6
  CHESTER          27   27.06      26.7   25.8   24.8   23.9   23.0
000 
WGUS83 KLSX 171553
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 AM CDT FRI APR 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
 

   AT CHESTER AFFECTING RANDOLPH COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
AT CHESTER..

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC157-171623-
/O.CAN.KLSX.FL.W.0060.000000T0000Z-090418T0329Z/
/CHSI2.1.ER.090414T1000Z.090415T1500Z.000000T0000Z.NO/
1053 AM CDT FRI APR 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT 10:00 AM FRIDAY THE STAGE WAS 26.7 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.7 FEET BY SATURDAY
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/18  04/19  04/20  04/21  04/22

MISSISSIPPI RIVER
  CHESTER          27   26.74      25.7   24.6   23.5   22.5   21.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 13, 9:23 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 13, 9:23 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT MON APR 13 2009

.UPDATE...
/923 PM CDT MON APR 13 2009/ PRECIP ROTATING AROUND UPR LOW WILL
PROBABLY KEEP --RA/-DZ GOING IN OUR CNTRL IL ZONES FOR MUCH OF THE
NIGHT...BUT W OF THE MSRVR ANY ADDITIONAL PRECIP WL PROBABLY BE
SOME SPOTTY -DZ. HAVE TWEEKED POPS TO REFLECT THIS THINKING. OTHER
MINOR CHG WAS TO NUDGE UP TEMPS A DEGREE OR SO FROM THE E CNTRL
AND SE MO INTO S IL.

TRUETT

&&

.DISCUSSION...
/108 PM CDT MON APR 13 2009/
THE CLOSED LOW CURRENTLY OVERHEAD WILL MOVE TO THE EAST OVER THE
NEXT 24 HOURS WITH AN UPPER RIDGE BUILDING ACROSS THE MIDWEST FOR
THE REST OF THE WORK WEEK. BY THIS COMING WEEKEND...ANOTHER CLOSED
UPPER LOW WILL SLOWLY MAKE ITS WAY TOWARD MISSOURI AND ILLINOIS
BRINGING THE LIKELIHOOD OF RAIN BACK TO THE AREA.

THE UNSEASONABLY COOL CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
TUESDAY AS THE CWA REMAINS UNDER DEEP CYCLONIC FLOW WITH RAIN GIVING
WAY TO INTERMITTENT SPRINKLES/LIGHT RAIN SHOWERS.

THE SKY SHOULD CLEAR TUESDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS
THE REGION. CURRENT MOS GUIDANCE SUGGESTS MID TO UPPER 30S ACROSS
THE BOARD...BUT COULD SEE SLIGHTLY COLDER TEMPERATURES IN THOSE
FAVORED VALLEYS. HAVE ADDED PATCHY FROST TO THE GRIDS TO ACCOUNT FOR
THE IDEAL RADIATIONAL COOLING CONDITIONS.

TEMPERATURES WILL BEGIN TO MODERATE ON WEDNESDAY AS THE UPPER RIDGE
BUILDS OVERHEAD...PROVIDING A QUIET AND SEASONABLE STRETCH OF
WEATHER FOR THE SECOND HALF OF THE WORK WEEK. HAVE GENERALLY
FOLLOWED MEX GUIDANCE FOR TEMPERATURES.

NEXT STORM SYSTEM WILL BEGIN TO TAKE AIM ON THE REGION NEXT WEEKEND
AS MODEL GUIDANCE IS BEGINNING TO CONVERGE ON A COMMON SOLUTION. A
CLOSED LOW/UPPER TROF CROSSING THE MIDWEST...WITH A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS. GIVEN EXPECTED RAIN/CLOUDS ON SUNDAY HAVE
FORECAST ON THE COLDER SIDE OF GUIDANCE.

CVKING

&&

.AVIATION...
/645 PM CDT MON APR 13 2009/
FOR THE 00Z TAFS...SURFACE LOW OVER SOUTHEASTERN IL WILL CONTINUE TO
TRACK TO THE EAST DURING THE FORECAST PERIOD. CLOUDS TO PERSIST OVER
REGION FOR MOST OF THE TIME WITH IFR CIGS...FINALLY LIFTING TO MVFR
BETWEEN 15Z-16Z TOMORROW. KCOU WILL BE THE ONLY TAF SITE TO SEE CIGS
LIFT TO VFR BY 18Z...THEN SCATTER OUT BY 22Z. AS FOR PRECIPITATION
CHANCES...RADAR INDICATING PCPN WEAKENING AND LIFTING NORTHEAST AWAY
FROM REGION...SO MAY SEE SOME LIGHT RAIN AT KSUS/KSTL TIL 02Z.
OTHERWISE...JUST SOME DRIZZLE/LIGHT FOG POSSIBLE. WINDS TO REMAIN
NORTHWEST THROUGH FORECAST PERIOD.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 13, 2:44 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT MON APR 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
244 PM CDT MON APR 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PATCHY FROST WILL BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY.

MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE
ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.